# SDR 96ZZZX3925

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6270Z
- Make and model: Piper PA-25
- Aircraft serial: 25335
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: AN626A
- Condition: Sheared
- Location: Mlg Rt Fwd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD LANDING GEAR BOLT WAS FOUND WITH HEAD SHEARED COMPLETELY OFF DURING ANNUAL INSPECTION OF WING ATTACH FITTINGS.  RECOMMEND GOOD INSPECTION OF GEAR ATTACH AREA.
